# SDR SWAA2023052430166

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727D + 4' LH TRANS ANGLE HAS LIGHT CORROSION<[01] REMOVED SURFACE CORROSION ON L/H TRANSITION ANGLE AT STA. 727D +4' PER SRM 51-10+02. REMOVED .007? OF MATERIAL. MATERIAL REMAINING THICKNESS IS .033' AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A2.;[02] C/W INSPECTION;[03] FAULT RESOLVED ON TTG8Q00KRJY6;[04] FAULT RESOLVED ON TTG8Q00KRJY6
